A question on the discriminants of involutions of central division algebras.
Mathematische Annalen, Tome 297 (1993) no. 3, pp. 575-580
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite-dimensional central simple algebra, quadratic forms, discriminant, involutions of orthogonal type, reduced norms, Brauer group
@article{MAN_1993__297_3_165148,
author = {R. Sridharan and R. Parimala and V. Suresh},
title = {A question on the discriminants of involutions of central division algebras.},
journal = {Mathematische Annalen},
pages = {575--580},
year = {1993},
volume = {297},
number = {3},
zbl = {0803.16013},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165148/}
}
TY - JOUR AU - R. Sridharan AU - R. Parimala AU - V. Suresh TI - A question on the discriminants of involutions of central division algebras. JO - Mathematische Annalen PY - 1993 SP - 575 EP - 580 VL - 297 IS - 3 UR - http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165148/ ID - MAN_1993__297_3_165148 ER -
R. Sridharan; R. Parimala; V. Suresh. A question on the discriminants of involutions of central division algebras.. Mathematische Annalen, Tome 297 (1993) no. 3, pp. 575-580. http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165148/